# SDR DALA2016112509258

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 53,339 hours, 28,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1520 WEB CRACKED AT RIVET. FORWARD SIDE OF WEB.  REPAIRED IAW SRM 53-10-03.
